Kodai Mathematical Journal

$L^{p}$ $p$-harmonic 1-forms on locally conformally flat Riemannian manifolds

Yingbo Han, Qianyu Zhang, and Mingheng Liang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we obtain some vanishing and finiteness theorems for $L^{p}$ $p$-harmonic 1-forms on a locally conformally flat Riemmannian manifolds which satisfies an integral pinching condition on the traceless Ricci tensor, and for which the scalar curvature satisfies pinching curvature conditions or the first eigenvalue of the Laplace-Beltrami operator of $M$ is bounded by a suitable constant.

Article information

Source
Kodai Math. J., Volume 40, Number 3 (2017), 518-536.

Dates
Received: 20 September 2016
Revised: 27 December 2016
First available in Project Euclid: 31 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1509415230

Digital Object Identifier
doi:10.2996/kmj/1509415230

Mathematical Reviews number (MathSciNet)
MR3718495

Zentralblatt MATH identifier
1384.53038

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
$p$-harmonic 1-form locally conformally flat

Citation

Han, Yingbo; Zhang, Qianyu; Liang, Mingheng. $L^{p}$ $p$-harmonic 1-forms on locally conformally flat Riemannian manifolds. Kodai Math. J. 40 (2017), no. 3, 518--536. doi:10.2996/kmj/1509415230. https://projecteuclid.org/euclid.kmj/1509415230


Export citation